# SDR AALA201806159009

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 26,413 hours, 10,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. GUST LOCK SPRING ON L1 DOOR IS BROKEN. FOUND SPRING TO HAVE COME LOOSE FROM THE KEEPER. RE-SECURED SPRING PER AMM 52-11-21. OPERATIONS NORMAL.
